RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2002, Volume 193, Number 6, Pages 123–142 (Mi msb663)  

This article is cited in 1 scientific paper (total in 1 paper)

Trace representation of linear recurring sequences

V. L. Kurakin


Abstract: The possibility of a trace representation of linear recurring sequences over commutative linear rings and modules over such rings is studied. The trace function itself is expressed in terms of automorphisms and in terms of $p$-adic expansions.

DOI: https://doi.org/10.4213/sm663

Full text: PDF file (329 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2002, 193:6, 907–924

Bibliographic databases:

UDC: 512.55+519.7
MSC: Primary 13B02, 13B05; Secondary 94A55
Received: 02.10.2001

Citation: V. L. Kurakin, “Trace representation of linear recurring sequences”, Mat. Sb., 193:6 (2002), 123–142; Sb. Math., 193:6 (2002), 907–924

Citation in format AMSBIB
\Bibitem{Kur02}
\by V.~L.~Kurakin
\paper Trace representation of linear recurring sequences
\jour Mat. Sb.
\yr 2002
\vol 193
\issue 6
\pages 123--142
\mathnet{http://mi.mathnet.ru/msb663}
\crossref{https://doi.org/10.4213/sm663}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1957956}
\zmath{https://zbmath.org/?q=an:1085.11058}
\transl
\jour Sb. Math.
\yr 2002
\vol 193
\issue 6
\pages 907--924
\crossref{https://doi.org/10.1070/SM2002v193n06ABEH000663}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178245000016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036622434}


Linking options:
  • http://mi.mathnet.ru/eng/msb663
  • https://doi.org/10.4213/sm663
  • http://mi.mathnet.ru/eng/msb/v193/i6/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Greferath M., Nechaev A., “Generalized Frobenius Extensions of Finite Rings and Trace Functions”, 2010 IEEE Information Theory Workshop (Itw), IEEE, 2010  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:299
    Full text:140
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019